American Journal of Numerical Analysis
ISSN (Print): 2372-2118 ISSN (Online): 2372-2126 Website: http://www.sciepub.com/journal/ajna Editor-in-chief: Emanuele Galligani
Open Access
Journal Browser
Go
American Journal of Numerical Analysis. 2015, 3(2), 49-51
DOI: 10.12691/ajna-3-2-3
Open AccessArticle

Some Iterative Methods for Solving Nonlinear Equations

Rostam K. Saeed1, , Karwan H.F.Jwamer2 and Delan O. Salem1

1Department of Mathematics, College of Science-Salahaddin University/Erbil, Halwer-Kurdistan Region, Iraq

2Department of Mathematics, School of Science -Sulaimani University, Sulaimani -Kurdistan Region, Iraq

Pub. Date: October 23, 2015

Cite this paper:
Rostam K. Saeed, Karwan H.F.Jwamer and Delan O. Salem. Some Iterative Methods for Solving Nonlinear Equations. American Journal of Numerical Analysis. 2015; 3(2):49-51. doi: 10.12691/ajna-3-2-3

Abstract

In this paper, three iteration methods are introduced to solve nonlinear equations. The convergence criteria for these methods are also discussed. Several examples are presented and compared to other well-known methods, showing the accuracy and fast convergence of the proposed methods.

Keywords:
nonlinear equation order of convergence taylor series expansion iterative methods

Creative CommonsThis work is licensed under a Creative Commons Attribution 4.0 International License. To view a copy of this license, visit http://creativecommons.org/licenses/by/4.0/

References:

[1]  Burden, R. L. and Faires, J. D., Numerical Analysis, 9th edition, Brooks/Cole Publishing Company, 2011.
 
[2]  Chun, C., Some fourth-order iterative methods for solving non-linear equations, Appl. Math. Lett., 195, (2008), 454-456.
 
[3]  Kincaid, D. and Cheney, W., Numerical Analysis-Mathematics of Scientific Computing, Brooks/Cole Publishing Company, 1991.
 
[4]  Kou, J.; Li, Y. and Wang, X., A family of fifth-order iterations composed of Newton and third-order methods, Appl. Math. Lett., 186, (2007), 1258-1262.
 
[5]  Ostrowski, A. M., Solution of Equation in Euclidean and Banach Space, 3rd edition, Academic Press, New York, 1973.
 
[6]  Porta, F. A. and Pt├ík, V., Nondiscrete induction and iterative processes, Research Notes in Mathematics, Vol. 103, Pitman, Boston, 1994.
 
[7]  Saeed, R. K. and Ahmed, S. O., A New Fourth-order Iterative Method for Solving Nonlinear Equations, Zanco, Journal of Pure and Applied Sciences, 21(5), (2010), 1-5.
 
[8]  Saeed, R. K. and Aziz, K. M., Iterative methods for solving nonlinear equations by using quadratic spline function, Math. Sci. Lett., 2(1), (2013), 37-43.
 
[9]  Saeed and Khthr, F. W., Three new iterative methods for solving nonlinear equations, Australian Journal of Basic and Applied Sciences, 4(6), (2010), 1022-1030.
 
[10]  Saeed, R. K. and Khthr, F. W., New Third-order Iterative Method for Solving Nonlinear Equations. Journal of Applied Sciences Research, 7(6), (2011), 916-921.
 
[11]  Zhou, X., Modified Chebychev-Halley methods free from second derivative, Appl. Math. Comput., 203, (2008), 824-827.